# SDR ASAA2013122812245

- Difficulty date: December 28, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 4,286 hours, 1,355 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 18510
- Condition: Failed
- Location: A/C Pack
- Part time: 4,330 hours, 1,367 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABINE ZONE TEMP LIGHT ILLUMINATED ON MASTER CAUTION RECALL.  ACFT GROUNDED.  RT TEMP CONTROLLER LOGGED FLIGHT DECK TRIM VALVE, V143.  PERFORMED FIM 21-62, TASK 832. REQUIRES VALVE CHANGE.  LT TEMP CONTROLLER LOGGED LT TCV, V139.  PERFORMED FIM 21-62, TASK 830.  REQUIRES VALVE CHANGE. R & R LT TEMP CONTROL VALVE  (V139) REF AMM 21-51-10. ALSO FOUND CONTROL CABIN TRIM AIR MOD VALVE BAD (V143) REF FIM TASK 21-62, TASK 832.  R & R ZONE TRIM AIR MOD VALVE REF AMM 21-61-21.  OPS & LEAK CHECKED GOOD.
